Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Having pain in anus, chills and no bowel movement. Should I worry?

DOCTOR OF THE MONTH - Sep 2013
Sep 2013
User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6271 Questions
Question
I have anus pain in attacks from time in time, not always. When attack, I have chills, go to bathroom but no bowel movement. It happens only 2 or 3 times / year. Why? Do I need to worry?
Posted Fri, 6 Dec 2013 in Men's Health
 
 
Answered by Dr. Het Ram Bishnoi 50 minutes later
Brief Answer: Anus pain . Detailed Answer: Hello, Thanks for the query. I would come up with these possibilities for this type of anal ( anus ) pain, these includes. 1 Hemorrhoids , as this is most common cause for pain in anus ,particularly when there is constipation .Diagnosis can be confirmed by physical examination by a surgeon . 2 Fissure in anus , in this patient usually feels excruciating pain ( as you are having chills at the time of pain). Diagnosis can be confirmed by physical examination by a surgeon. 3 Cancer in rectum or anal canal . diagnosis can be confirmed by colonoscopy examination. In my opinion consult a surgeon and get his opinion as physical examination is very important in this type of case. Hope these informations will be helpful for you . If further any question , ask in follow up. Good luck Dr. HET
Above answer was peer-reviewed by
 
Follow-up: Having pain in anus, chills and no bowel movement. Should I worry? 18 hours later
Thank you. I have hemorrhoids not always with bleeding time by time especially when have constipation; the pain is 2-3 times a year for the last 10 years. What do you suggest?
 
 
Answered by Dr. Het Ram Bishnoi 5 hours later
Brief Answer: Hemorrhoids treatment. Detailed Answer: Hello, Once again thanks for the query. Proctosedyl-M or shield ointment is available as an OTC product for hemorrhoids , for local application . Nefedipine tablet & ointment is also a very good treatment and latest treatment . You can use. High fiber diet with plenty of water is also good for hemorrhoids patient. Only go for defecation ,when there is strong desire of defecation. Avoid constipation, if , take 1-2 tablet ( laxative). Hope this information will be helpful for you.Further any question, you can ask. Good luck For you. Dr. HET.
Above answer was peer-reviewed by
 
Follow-up: Having pain in anus, chills and no bowel movement. Should I worry? 2 days later
Than you for your response. I came to know that Nifedipine can only use in liver when cirrhotic. Can I use when my liver is ok?
 
 
Answered by Dr. Het Ram Bishnoi 8 hours later
Brief Answer: Nifedipine uses. Detailed Answer: Hello Albertgreta. Once again thanks for the query to H.C.M. Forum. Actually nifedipine is an anti hypertensive drug. But beside this there are also so many other uses including in cirrhosis of liver. Nifedipine in extended form is very successful in the treatment of hemorrhoids . Its topical use is very effective in hemorrhoids . As we discussed in previous queries that you are having only mild degree hemorrhoids so you can use only topical cream ( for local application ) and that will cure your hemorrhoids. Hope this information will be helpful for you . Good luck. Dr. HET
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor